# SDR SIMA20140906004

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 35,188 hours, 31,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HARD TO OPEN CATCHES ON ON FRAME.  INSPECTED & LUBED MAIN CABIN DOOR IAW AMM 52-10-01.  OPERATIONS CHECKED GOOD OK FOR SERVICE.
